# SDR DXTA2022090970020

- Difficulty date: September 8, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N582QS
- Make and model: Cessna 120
- Aircraft serial: 680A0138
- Aircraft time: 4,044 hours, 2,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: ON POST FLIGHT THE EMER EXIT SIGN OVER THE MAIN CABIN DOOR AND THE FLOOR LIGHTING INDER SEAT 10 IS ILLUMINATED. // SIGNOFF//  RESOLUTION: ARRIVED AT AIRCRAFT IN TIME VERIFYING FWD ERNER BATT LIGHTS STILL ILLUMINATED. ACCESSED AS NECESSARY AND RESET FWD EMER BATT G SWITCH TRIPPED. RESET SWITCH IAW CE680A MM CH.33-50-11 NOTING LIGHTS EXTINGUISHED. PERFORMED EMGER LIGHTS OPS CHECK
